Alert archive / Oregon / Frost Advisories in 2011
Frost Advisory 31, NWS Medford, OR
NWS Medford, OR issued this frost advisory at Oct 5, 2011, 3:44 AM PDT for Siskiyou County, California; 4 counties in Oregon. It took effect at Oct 6, 2011, 4:00 AM PDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2011, 3:44 AM PDT (10:44 UTC)
- In effect from
- Oct 6, 2011, 4:00 AM PDT
- Expired
- Oct 6, 2011, 8:00 AM PDT
- In force
- 4 hr
- Issued by
- NWS Medford, OR
Counties Siskiyou County, CA, Curry County, OR, Douglas County, OR, Jackson County, OR, Josephine County, OR
The radar
The Medford radar (KMAX), 58 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 10.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1814 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
170 WWUS76 KMFR 051044 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 344 AM PDT WED OCT 5 2011 CAZ085-ORZ030-031-051145- /O.CAN.KMFR.WI.Y.0018.000000T0000Z-111005T1100Z/ MODOC COUNTY- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 344 AM PDT WED OCT 5 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY. WINDS HAVE EASED ACROSS THE AREA EARLY THIS MORNING. $$ CAZ080-081-ORZ024>026-052300- /O.NEW.KMFR.FR.Y.0031.111006T1100Z-111006T1500Z/ WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- INCLUDING THE CITIES OF...YREKA...TOKETEE FALLS 344 AM PDT WED OCT 5 2011 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM PDT THURSDAY. * TEMPERATURE...PARTIAL CLEARING LATE TONIGHT AND EARLY THURSDAY WILL ALLOW TEMPERATURES TO FALL TO 33 TO 36 DEGREES. * LOCATIONS INCLUDE: TOKETEE FALLS...YREKA...MERLIN...PROVOLT...AND OUTLYING AREAS OF THE ROGUE...ILLINOIS AND SCOTT VALLEYS. * IMPACTS...IN AREAS WHERE SKIES CLEAR LATE TONIGHT TEMPERATURES WILL HAVE THE POTENTIAL TO FALL INTO THE LOWER TO MID 30S. THIS MAY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SPILDE
3 follow-up statements
184 WWUS76 KMFR 052129 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 229 PM PDT WED OCT 5 2011 CAZ082-061100- /O.EXA.KMFR.FR.Y.0031.111006T1100Z-111006T1500Z/ SOUTH CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...MCCLOUD 229 PM PDT WED OCT 5 2011 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM PDT THURSDAY. * TEMPERATURE...PARTIAL CLEARING LATE TONIGHT AND EARLY THURSDAY WILL ALLOW TEMPERATURES TO FALL TO 33 TO 36 DEGREES. * LOCATIONS INCLUDE: MOUNT SHASTA...MCCLOUD...AND OUTLYING AREAS OF DUNSMUIR. * IMPACTS...IN AREAS WHERE SKIES CLEAR LATE TONIGHT TEMPERATURES WILL HAVE THE POTENTIAL TO FALL INTO THE LOWER TO MID 30S. THIS MAY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ080-081-ORZ024>026-061100- /O.CON.KMFR.FR.Y.0031.111006T1100Z-111006T1500Z/ WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- INCLUDING THE CITIES OF...YREKA...TOKETEE FALLS 229 PM PDT WED OCT 5 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT THURSDAY. * TEMPERATURE...PARTIAL CLEARING LATE TONIGHT AND EARLY THURSDAY WILL ALLOW TEMPERATURES TO FALL TO 33 TO 36 DEGREES. * LOCATIONS INCLUDE: TOKETEE FALLS...YREKA...MERLIN...PROVOLT... AND OUTLYING AREAS OF THE ROGUE...ILLINOIS AND SCOTT VALLEYS. * IMPACTS...IN AREAS WHERE SKIES CLEAR LATE TONIGHT TEMPERATURES WILL HAVE THE POTENTIAL TO FALL INTO THE LOWER TO MID 30S. THIS MAY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MAW
795 WWUS76 KMFR 061036 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 336 AM PDT THU OCT 6 2011 CAZ080>082-061145- /O.CAN.KMFR.FR.Y.0031.111006T1100Z-111006T1500Z/ WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- SOUTH CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...MOUNT SHASTA...MCCLOUD 336 AM PDT THU OCT 6 2011 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE FROST ADVISORY. TEMPERATURES ARE STEADY IN THE UPPER 30S TO AROUND 40 DEGREES EARLY THIS MORNING. WITH CLOUD COVER AND SHOWERS REMAINING OVER THE AREA THROUGH SUNRISE...FROST FORMATION IS UNLIKELY. $$ ORZ024>026-061500- /O.CON.KMFR.FR.Y.0031.111006T1100Z-111006T1500Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- INCLUDING THE CITY OF...TOKETEE FALLS 336 AM PDT THU OCT 6 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * TEMPERATURE...PARTIAL CLEARING EARLY THIS MORNING WILL ALLOW TEMPERATURES TO FALL TO 33 TO 36 DEGREES. * LOCATIONS INCLUDE: TOKETEE FALLS...MERLIN...PROVOLT...AND OUTLYING AREAS OF THE ROGUE AND ILLINOIS VALLEYS. * IMPACTS...IN LOCATIONS WHERE SKIES PARTAILLY CLEAR EARLY THIS MORNING...TEMPERATURES WILL HAVE THE POTENTIAL TO FALL INTO THE LOWER TO MID 30S. THIS MAY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SPILDE
959 WWUS76 KMFR 061458 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 758 AM PDT THU OCT 6 2011 ORZ024>026-061600- /O.EXP.KMFR.FR.Y.0031.000000T0000Z-111006T1500Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- INCLUDING THE CITY OF...TOKETEE FALLS 758 AM PDT THU OCT 6 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. $$ STOCKTON
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Oct 4, 8:44 PM PDT, 7 hours earlier.
Area forecast discussion, Oct 4, 8:44 PM PDT, 7 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
844 PM PDT TUE OCT 4 2011
.DISCUSSION...THE COLD FRONT IS PROGRESSING ALONG ABOUT AS
EXPECTED THIS EVENING AND IS JUST MOVING ONSHORE AT THIS HOUR. SO
FAR WE HAVE PICKED UP ABOUT 0.75 INCH ALONG THE CURRY COAST WITH
AN INCH OR MORE IN THE ADJACENT COASTAL MOUNTAINS. THE HEAVIEST
AND STEADIEST PRECIP IS NOW MOVING INLAND. WINDS HAVE STARTED TO
DROP OFF OVER THE WATERS AND ALONG THE COAST AND I WILL BE
DROPPING OR SCALING BACK THE HEADLINES WE HAVE THERE. WILL
PROBABLY SEE THE WINDS CONTINUE EAST OF THE FRONT THIS EVENING SO
WILL LET HEADLINES RIDE FOR A LITTLE BIT OVER THE REST OF THE
AREA. EVEN AS THE MAIN RAIN SHIELD MOVES EAST, THERE IS PLENTY OF
CONVECTION AND INSTABILITY BEHIND THE FRONT (AND EVEN SOME
LIGHTNING OFFSHORE) SO WE WILL SEE CONTINUED SHOWER ACTIVITY
THROUGHOUT THE NIGHT OVER ALL OF THE MEDFORD FA. SNOW LEVELS ALSO
APPEAR TO BE DROPPING AS EXPECTED WITH MT. ASHLAND NOW DOWN BELOW
FREEZING. SNOW LEVELS WILL CONTINUE TO COME DOWN AS THE FRONT
MOVES INLAND AND COLD AIR ALOFT MOVES IN.
THERE SHOULD BE A BRIEF BREAK IN THE PRECIP TOMORROW MORNING, BUT
A SIGNIFICANT COLD POOL WILL PRODUCE LOTS OF SHOWERS DURING THE
DAY TOMORROW ALONG WITH THE POTENTIAL FOR THUNDER. GIVEN THE
INSTABILITY, MIXING, AND LOWER FREEZING LEVELS THESE STORMS WILL
BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS ALONG WITH SOME
BURSTS OF SNOW ABOVE 5000 FEET IN THE CASCADES AND SISKIYOUS. NOT
EXPECTING WIDESPREAD ACCUMULATIONS, BUT WE COULD SEE SOME LOCAL
AMOUNTS OF SEVERAL INCHES. -WRIGHT
&&
.AVIATION...COLD FRONT MOVING ONSHORE AMT. WIDESPREAD RAIN WITH
MVFR CONDS OVER THE ENTIRE AREA TONIGHT WITH LCL IFR PSBL IN
HEAVIER SHRAS. COMPLETE MTN OBSCURATIONS EXPECTED ALL NIGHT. THE
FRONT WILL MOVE INTO ERN OR/CA OVN WITH NUMEROUS SHRA/+SHRA BEHIND
THE FRONT THROUGH THE NIGHT. BRIEF BREAK PSBL TOMORROW AM, THEN
SCT-NUMEROUS SHRA/ISOLD TS EXPECTED EVERYWHERE AS STRONG COLD POOL
ALOFT MOVES IN. PSBL GS AND GUSTY WINDS WITH ANY TS.
&&
.PREV DISCUSSION... /ISSUED 241 PM PDT TUE OCT 4 2011/
SHORT TERM...A STRONG FRONT IS APPROACHING THE COAST THIS
AFTERNOON AND WILL MOVE INTO THE COAST EARLY THIS EVENING THEN ACROSS
THE AREAS TONIGHT INTO WEDNESDAY MORNING. THIS FRONT WILL BRING
STRONG WINDS TO PORTIONS OF THE AREA AS WELL AS MODERATE TO HEAVY
RAIN. BEHIND THE FRONT...A COLD AND DEEP TROUGH WILL MOVE INTO THE
REGION BRINGING A COLD AND SHOWERY PATTERN TO THE CWA
WEDNESDAY...AND CONTINUING OVER EASTERN AREAS INTO THURSDAY.
OBSERVATIONS THIS AFTERNOON SHOW WINDS INCREASING AHEAD OF THE
FRONT ALONG THE COAST. PORT ORFORD IS REPORTING GUSTS OF 45 MPH.
INLAND...WINDS HAVE BEGUN TO PICKED OVER THE HIGHER TERRAIN AND
INTO THE SUMMER LAKE AREA. EXPECT STRONG WINDS TO AFFECT THE COAST THIS
AFTERNOON INTO THIS EVENING WITH STRONGEST SOUTH WINDS FROM CAPE
BLANCO SOUTHWARD TO CAPE FERRELO...INCLUDING THE COMMUNITIES OF PORT
ORFORD AND GOLD BEACH. SOUTH WINDS GUSTING AROUND 45 TO 60 MPH ARE
EXPECTED IN THESE AREAS. WINDS WILL DECREASE ALONG THE COAST AS
THE FRONT MOVES INLAND DURING THE LATE EVENING. FOR INLAND
AREAS...GUSTY SOUTH WINDS ARE EXPECTED TO DEVELOP IN THE SHASTA
VALLEY AND CONTINUE OVER HIGHER TERRAIN AND IN PORTIONS OF THE
EAST SIDE...ESPECIALLY NEAR THE SUMMER LAKE AREA.
MODERATE TO HEAVY RAIN WILL ACCOMPANY THE FRONT AS IT MOVES
INLAND. MODELS ARE INDICATING 1 TO 2 INCHES ALONG THE COAST AND
INTO WESTERN SISKIYOU COUNTY WITH AROUND 0.5 TO 1.5 INCHES OF
PRECIPITATION INLAND OVER AREAS FROM THE CASCADES WEST WITH THE
HEAVIEST AMOUNTS FOCUSED ON THE MOUNTAINS AND NEAR MOUNT SHASTA
CITY. EAST OF THE CASCADES LIGHTER AMOUNTS ARE
EXPECTED...GENERALLY LESS THAN A HALF INCH. HAVE LEANED TOWARD
USING THE ECMWF AND SREF MODELS FOR PRECIPITATION AMOUNTS SINCE
THE NAM SEEMED TO HIGH OVER MANY INLAND AREAS AND GFS SEEMED TOO LOW.
SNOW LEVELS...INITIALLY AROUND 6000 TO 7000 FEET TODAY ARE
EXPECTED TO LOWER WILL THE FRONTAL PASSAGE TONIGHT INTO EARLY
WEDNESDAY MORNING TO AROUND 5000 FEET WITH CONTINUING SHOWERS.
THIS WILL BRING SOME SNOW TO THE MOUNTAINS ABOVE 5000 FEET...WITH
MAINLY LIGHT ACCUMULATIONS EXPECTED...ALTHOUGH LOCATIONS ABOVE
6000 FEET COULD SEE SOME MODERATE SNOW ACCUMULATIONS.
WEDNESDAY...WHEN THE COLD CORE OF THE TROUGH MOVES INTO THE AREA
IT WILL BRING AN UNSTABLE SHOWERY PATTERN. SCATTERED TO WIDESPREAD
SHOWERS ARE EXPECTED WEDNESDAY. WITH SHOWERS...EXPECT A CHANCE FOR
ISOLATED THUNDERSTORMS AND SMALL HAIL...MAINLY FROM THE CASCADES
WESTWARD ACROSS SOUTHERN OREGON. WEST SIDE LOCATIONS MAY SEE A
BRIEF BREAK IN THE PRECIPITATION WEDNESDAY MORNING BEFORE SHOWERS
INCREASE BY AFTERNOON.
WEDNESDAY NIGHT THROUGH THURSDAY...THE UPPER TROUGH SHIFTS
SOUTHEASTWARD. WRAP AROUND MOISTURE AND SHORTWAVE ENERGY MAY
KEEP SHOWERS GOING IN EASTERN LAKE AND MODOC COUNTIES ON THURSDAY.
HOWEVER...DEPENDING ON THE MOVEMENT OF THE TROUGH THIS ACTIVITY
MAY SHFIT FURTHER EAST AND OUT OF THE AREA. ELSEWHERE EXPECT
LITTLE OR NO SHOWERS...WITH A SLIGHT CHANCE OF SHOWER ACTIVITY
CONTINUING MAINLY OVER THE MOUNTAINS AND ALONG THE COAST.
THE COLD AIR MASS WILL ALSO BRING BELOW NORMAL TEMPERATURES
WEDNESDAY THROUGH FRIDAY MORNING. MORNING LOW TEMPERATURES THURSDAY AND
FRIDAY EXPECTED TO BE IN THE MID 30S TO LOWER 40S FOR MANY WEST
SIDE VALLEY LOCATIONS. EAST OF THE CASCADES TEMPERATURES IN THE MID
20S TO LOW 30S ARE EXPECTED WITH COLDEST VALLEY TEMPERATURES FRIDAY
MORNING WHEN MOSTLY CLEAR SKIES ARE EXPECTED. HIGH TEMPERATURES
WEDNESDAY AND THURSDAY ARE EXPECTED IN THE MID 50S TO LOW 60S FOR
WEST SIDE VALLEYS AND IN THE UPPER 40S TO LOW 50S FOR EAST SIDE
VALLEYS.
BY FRIDAY...EXPECT GRADUAL WARMING CONDITIONS AND DRY WEATHER AS
A RIDGE BUILDS INTO THE AREA FRIDAY...PERSISTING INTO EARLY
SATURDAY.
LONG TERM...DRY AND MILD WEATHER CONTINUES SATURDAY. A WEAK
SHORTWAVE WILL FLATTEN OUT THE RIDGE...BUT THE NET RESULT WILL BE
HIGH AND MID LEVEL CLOUDS. ANOTHER FRONT IS EXPECTED TO MOVE INTO
THE AREA SUNDAY MORNING...BUT MOST OF THE PRECIPITATION SHOULD BE
MAINLY ALONG AND WEST OF THE CASCADES. ANOTHER FRONT WILL BE ON
THE HEALS OF THE FIRST NEXT MONDAY. AFTER MONDAY...A STRONG
WESTERLY FLOW SETS UP WITH A SERIES OF SYSTEMS MOVING THROUGH. SO
THE QUESTION WILL BE THE TIMING OF EACH ONE.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY UNTIL 4 AM PDT WEDNESDAY FOR ORZ031.
HIGH WIND WARNING UNTIL 11 PM PDT THIS EVENING FOR ORZ022.
CA...WIND ADVISORY UNTIL 2 AM PDT WEDNESDAY FOR CAZ081.
PZ...GALE WARNING UNTIL 11 PM PDT THIS EVENING FOR PZZ356.
HAZARDOUS SEAS WARNING UNTIL 3 AM PDT WEDNESDAY FOR
PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 3 AM PDT WEDNESDAY FOR
PZZ350-370-376.Hazardous weather outlook, Oct 4, 9:16 PM PDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 916 PM PDT TUE OCT 4 2011 ORZ021-022-060430- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 916 PM PDT TUE OCT 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-060430- CENTRAL SISKIYOU COUNTY- 916 PM PDT TUE OCT 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT A WIND ADVISORY IS IN EFFECT THROUGH 2 AM PDT TONIGHT. SEE THE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ085-ORZ030-031-060430- MODOC COUNTY- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 916 PM PDT TUE OCT 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...TONIGHT A WIND ADVISORY IS IN EFFECT THROUGH 4 AM TONIGHT. SEE THE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 7:55 PM PDT | Small Craft Advisory for Winds | MFR | 74 min | |
| Oct 5, 2:15 AM PDT | Small Craft Advisory for Hazardous Seas | MFR | 42 hr |
Nearby
Frost Advisories in Oregon, 2011Frost Advisories in California, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.